| Model Number |
CAR-500 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.All product is released meeting all product design specifications, as well as quality and manufacturing criteria prior to its release.
Event or Problem Description
A report was received on (b)(6) 2019 from the nurse of a critical care patient with unspecified pathology, stating that the luer connection broke on (b)(6) 2019.The patient's central venous catheter was replaced with no associated patient injury.